MAUDE Adverse Event Report: COOK IRELAND LTD EVOLUTION® BILIARY CONTROLLED-RELEASE STENT - UNCOVERED; FGE stents, drains and dilators for the biliary ducts

COOK IRELAND LTD EVOLUTION® BILIARY CONTROLLED-RELEASE STENT - UNCOVERED; FGE stents, drains and dilators for the biliary ducts
Model Number G23128
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Unable to retrieve the prosthesis from the wearer.Problem encountered when releasing the prosthesis; impossible to release.
 
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.Device received and remains under investigation.

Brand Name
EVOLUTION® BILIARY CONTROLLED-RELEASE STENT - UNCOVERED
Common Device Name
FGE stents, drains and dilators for the biliary ducts
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
Cook Ireland Ltd
o'halloran rd
national technology park
limerick 00000
EI   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
EI   00000
+353()061334440
MDR Report Key25207387
Report Number3001845648-2026-00187
Device Sequence Number8873743
Product Code FGE
UDI-Device Identifier10827002231280
UDI-Public(01)10827002231280(17)280304(10)C2404138
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG23128
Device Catalogue NumberEVO-10-11-6-B
Device Lot NumberC2404138
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/29/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown